# SDR SWAA2021080301554

- Difficulty date: July 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140CF CORRODED / EVALUATED CORROSION ON AFT CARGO PANEL 140CF CORROSION EXCEEDS THE 20 INCH ALLOWABLE LIMITS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801 AND BOEING DRAWING 453A2610 SHEET 11 REV C TREATED AND PRIMED IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
